MathSciNet Relay Station
MathSciNet bibliographic data
MR1003738 (90i:58082) 58F07 (35Q20 58F37 58G37)
Tu, Gui Zhang On Liouville integrability of zero-curvature equations and the Yang hierarchy. J. Phys. A 22 (1989), no. 13, 2375–2392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement